# SDR ASAA2025080160267

- Difficulty date: August 1, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750136
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION CORRODED FROM STA 500A TO 500I. GROUNDED - YES.  REMOVED AND REPLACE FWD CARGO RT TRANSITION FROM BS 500A TO 500I IAW SRM 51-40-02-0G-0W= 1" O= .040 R= .033 L= 2" D= .007.
